General information
Latest issue
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS


Personal entry:
Save password
Forgotten password?

TMF, 2004, Volume 140, Number 2, Pages 216–229 (Mi tmf91)  

This article is cited in 57 scientific papers (total in 57 papers)

Hydrodynamic Reductions and Solutions of a Universal Hierarchy

L. Martínez Alonsoa, A. B. Shabatb

a Universidad Complutense, Departamento de Fisica Teorica II
b L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences

Abstract: We investigate the diagonal hydrodynamic reductions of a hierarchy of integrable hydrodynamic chains and analyze their compatibility with previously introduced reductions of differential type.

Keywords: hydrodynamic systems, differential reductions, hodograph solutions


Full text: PDF file (258 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2004, 140:2, 1073–1085

Bibliographic databases:

Received: 17.09.2003

Citation: L. Martínez Alonso, A. B. Shabat, “Hydrodynamic Reductions and Solutions of a Universal Hierarchy”, TMF, 140:2 (2004), 216–229; Theoret. and Math. Phys., 140:2 (2004), 1073–1085

Citation in format AMSBIB
\by L.~Mart{\'\i}nez Alonso, A.~B.~Shabat
\paper Hydrodynamic Reductions and Solutions of a~Universal Hierarchy
\jour TMF
\yr 2004
\vol 140
\issue 2
\pages 216--229
\jour Theoret. and Math. Phys.
\yr 2004
\vol 140
\issue 2
\pages 1073--1085

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dunajski M, Sparling G, “A dispersionless integrable system associated to Diff(S-1) gauge theory”, Physics Letters A, 343:1–3 (2005), 129–132  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    2. Shabat A, “Universal solitonic hierarchy”, Journal of Nonlinear Mathematical Physics, 12 (2005), 614–624, Suppl. 1  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    3. Ivanov RI, “Extended Camassa-Holm hierarchy and conserved quantities”, Zeitschrift fur Naturforschung Section A-A Journal of Physical Sciences, 61:3–4 (2006), 133–138  zmath  isi
    4. Ferapontov EV, Khusnutdinova KR, “The Haantjes tensor and double waves for multi-dimensional systems of hydrodynamic type: a necessary condition for integrability”, Proceedings of the Royal Society A-Mathematical Physical and Engineering Sciences, 462:2068 (2006), 1197–1219  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    5. Ferapontov EV, Khusnutdinova KR, Tsarev SP, “On a class of three-dimensional integrable Lagrangians”, Communications in Mathematical Physics, 261:1 (2006), 225–243  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    6. Henrik Aratyn, Jose Francisco Gomes, Abraham H. Zimerman, “On a Negative Flow of the AKNS Hierarchy and Its Relation to a Two-Component Camassa–Holm Equation”, SIGMA, 2 (2006), 070, 12 pp.  mathnet  crossref  mathscinet  zmath
    7. V. E. Adler, A. B. Shabat, “Model equation of the theory of solitons”, Theoret. and Math. Phys., 153:1 (2007), 1373–1387  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. Bogdanov, LV, “Dunajski generalization of the second heavenly equation: dressing method and the hierarchy”, Journal of Physics A-Mathematical and Theoretical, 40:48 (2007), 14383  crossref  mathscinet  zmath  adsnasa  isi  scopus
    9. Giovanni Ortenzi, “Some Remarks on the KP System of the Camassa–Holm Hierarchy”, SIGMA, 3 (2007), 047, 10 pp.  mathnet  crossref  mathscinet  zmath
    10. Sergyeyev A, Szablikowski BM, “Central extensions of cotangent universal hierarchy: (2+1)-dimensional bi-Hamiltonian systems”, Physics Letters A, 372:47 (2008), 7016–7023  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    11. L. V. Bogdanov, “A class of multidimensional integrable hierarchies and their reductions”, Theoret. and Math. Phys., 160:1 (2009), 887–893  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    12. Manakov, SV, “The dispersionless 2D Toda equation: dressing, Cauchy problem, longtime behaviour, implicit solutions and wave breaking”, Journal of Physics A-Mathematical and Theoretical, 42:9 (2009), 095203  crossref  mathscinet  zmath  adsnasa  isi  scopus
    13. Ferapontov, EV, “Dispersive deformations of hydrodynamic reductions of (2+1)D dispersionless integrable systems”, Journal of Physics A-Mathematical and Theoretical, 42:3 (2009), 035211  crossref  mathscinet  zmath  adsnasa  isi  scopus
    14. Blaszak, M, “A COORDINATE-FREE CONSTRUCTION OF CONSERVATION LAWS AND RECIPROCAL TRANSFORMATIONS FOR A CLASS OF INTEGRABLE HYDRODYNAMIC-TYPE SYSTEMS”, Reports on Mathematical Physics, 64:1–2 (2009), 341  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    15. Ferapontov, EV, “Integrable equations in 2+1 dimensions: deformations of dispersionless limits”, Journal of Physics A-Mathematical and Theoretical, 42:34 (2009), 345205  crossref  mathscinet  zmath  isi  scopus  scopus
    16. Bogdanov L.V., “On a class of reductions of the Manakov-Santini hierarchy connected with the interpolating system”, Journal of Physics A-Mathematical and Theoretical, 43:11 (2010), 115206  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    17. A. V. Odesskii, V. V. Sokolov, “Integrable $(2+1)$-dimensional systems of hydrodynamic type”, Theoret. and Math. Phys., 163:2 (2010), 549–586  mathnet  crossref  crossref  adsnasa  isi  elib
    18. Bogdanov L.V., “Non-Hamiltonian generalizations of the dispersionless 2DTL hierarchy”, Journal of Physics A-Mathematical and Theoretical, 43:43 (2010), 434008  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    19. Odesskii A.V., Sokolov V.V., “Classification of integrable hydrodynamic chains”, Journal of Physics A-Mathematical and Theoretical, 43:43 (2010), 434027  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    20. Burovskiy P.A., Ferapontov E.V., Tsarev S.P., “Second-Order Quasilinear PDEs and Conformal Structures in Projective Space”, Internat J Math, 21:6 (2010), 799–841  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    21. Chang J.-H., Chen Yu.-T., “Hodograph solutions for the Manakov-Santini equation”, J Math Phys, 51:4 (2010), 042701  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    22. L. V. Bogdanov, “Interpolating differential reductions of multidimensional integrable hierarchies”, Theoret. and Math. Phys., 167:3 (2011), 705–713  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    23. Manakov S.V., Santini P.M., “Solvable vector nonlinear Riemann problems, exact implicit solutions of dispersionless PDEs and wave breaking”, J. Phys. A: Math. Theor., 44:34 (2011), 345203  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    24. Oleg I. Morozov, “A two-component generalization of the integrable rdDym equation”, SIGMA, 8 (2012), 051, 5 pp.  mathnet  crossref  mathscinet
    25. Bogdanov L.V., “Dunajski-Tod Equation and Reductions of the Generalized Dispersionless 2Dtl Hierarchy”, Phys. Lett. A, 376:45 (2012), 2894–2898  crossref  mathscinet  adsnasa  isi  elib  scopus  scopus
    26. Bogdanov L.V., Konopelchenko B.G., “Grassmannians Gr(N-1, N+1), Closed Differential N-1-Forms and N-Dimensional Integrable Systems”, J. Phys. A-Math. Theor., 46:8 (2013), 085201  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    27. Grinevich P.G. Santini P.M., “Holomorphic Eigenfunctions of the Vector Field Associated with the Dispersionless Kadomtsev-Petviashvili Equation”, J. Differ. Equ., 255:7 (2013), 1469–1491  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    28. Morozov O.I., “A Recursion Operator for the Universal Hierarchy Equation via Cartan's Method of Equivalence”, Cent. Eur. J. Math., 12:2 (2014), 271–283  crossref  mathscinet  zmath  isi  scopus  scopus
    29. A. B. Shabat, “Rational interpolation and solitons”, Theoret. and Math. Phys., 179:3 (2014), 637–648  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    30. Morozov O.I. Sergyeyev A., “The Four-Dimensional Martinez Alonso-Shabat Equation: Reductions and Nonlocal Symmetries”, J. Geom. Phys., 85 (2014), 40–45  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    31. Morozov O.I., “The Four-Dimensional Martinez Alonso-Shabat Equation: Differential Coverings and Recursion Operators”, J. Geom. Phys., 85 (2014), 75–80  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    32. Pavlov M.V., “Integrable Dispersive Chains and Energy Dependent Schrodinger Operator”, J. Phys. A-Math. Theor., 47:29 (2014), 295204  crossref  mathscinet  zmath  isi  scopus  scopus
    33. Ferapontov E.V. Moss J., “Characteristic Integrals in 3D and Linear Degeneracy”, J. Nonlinear Math. Phys., 21:2 (2014), 214–224  crossref  mathscinet  isi  scopus  scopus
    34. Baran H. Krasil'shchik I.S. Morozov O.I. Vojcak P., “Symmetry Reductions and Exact Solutions of Lax Integrable 3-Dimensional Systems”, J. Nonlinear Math. Phys., 21:4 (2014), 643–671  crossref  mathscinet  isi  scopus  scopus
    35. Baran H., Krasil'shchik I.S., Morozov O.I., Vojcak P., “Higher Symmetries of Cotangent Coverings For Lax-Integrable Multi-Dimensional Partial Differential Equations and Lagrangian Deformations”, Physics and Mathematics of Nonlinear Phenomena 2013, Journal of Physics Conference Series, 482, IOP Publishing Ltd, 2014, 012002  crossref  isi  scopus  scopus
    36. Bogdanov L.V., Konopelchenko B.G., “Projective Differential Geometry of Multidimensional Dispersionless Integrable Hierarchies”, Physics and Mathematics of Nonlinear Phenomena 2013, Journal of Physics Conference Series, 482, IOP Publishing Ltd, 2014, 012005  crossref  isi  scopus  scopus
    37. Baran H., Krasil'shchik I.S., Morozov O.I., Vojcak P., “Integrability Properties of Some Equations Obtained By Symmetry Reductions”, J. Nonlinear Math. Phys., 22:2 (2015), 210–232  crossref  mathscinet  isi  scopus  scopus
    38. Ferapontov E.V. Moss J., “Linearly Degenerate Partial Differential Equations and Quadratic Line Complexes”, Commun. Anal. Geom., 23:1 (2015), 91–127  crossref  mathscinet  zmath  isi  scopus  scopus
    39. Błazej M. Szablikowski, “Hierarchies of Manakov–Santini Type by Means of Rota–Baxter and Other Identities”, SIGMA, 12 (2016), 022, 14 pp.  mathnet  crossref
    40. H. Baran, I. S. Krasil'shchik, O. I. Morozov, P. Vojčák, “Coverings over Lax integrable equations and their nonlocal symmetries”, Theoret. and Math. Phys., 188:3 (2016), 1273–1295  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    41. B. S. Kruglikov, O. I. Morozov, “A Bäcklund transformation between the four-dimensional Martínez Alonso–Shabat and Ferapontov–Khusnutdinova equations”, Theoret. and Math. Phys., 188:3 (2016), 1358–1360  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    42. Wazwaz A.-M., “Multiple Kink Solutions For the Second Heavenly Equation and the Asymmetric Heavenly Equation”, Proc. Rom. Acad. Ser. A-Math. Phys., 17:3 (2016), 210–214  mathscinet  isi  elib
    43. Kruglikov B., Panasyuk A., “Veronese webs and nonlinear PDEs”, J. Geom. Phys., 115 (2017), 45–60  crossref  mathscinet  zmath  isi  scopus  scopus
    44. Zhang Zh.-Y., Guo L.-L., Huang J.-Zh., “The four-dimensional Martínez Alonso-Shabat equation: nonlinear self-adjointness and conservation laws”, Math. Meth. Appl. Sci., 40:1 (2017), 84–91  crossref  mathscinet  zmath  isi  elib  scopus
    45. Hentosh O.E., Prykarpatsky Ya.A., Blackrnore D., Prykarpatski A.K., “Lie-algebraic structure of Lax–Sato integrable heavenly equations and the Lagrange–dAlembert principle”, J. Geom. Phys., 120 (2017), 208–227  crossref  mathscinet  zmath  isi  scopus  scopus
    46. Morozov O.I. Pavlov M.V., “Backlund Transformations Between Four Lax-Integrable 3D Equations”, J. Nonlinear Math. Phys., 24:4 (2017), 465–468  crossref  mathscinet  isi  scopus  scopus
    47. Sergyeyev A., “A Simple Construction of Recursion Operators For Multidimensional Dispersionless Integrable Systems”, J. Math. Anal. Appl., 454:2 (2017), 468–480  crossref  mathscinet  zmath  isi  scopus  scopus
    48. Krynski W., “On Deformations of the Dispersionless Hirota Equation”, J. Geom. Phys., 127 (2018), 46–54  crossref  mathscinet  zmath  isi
    49. Holba P., Krasil'shchik I.S., Morozov O.I., Vojcak P., “Reductions of the Universal Hierarchy and Rddym Equations and Their Symmetry Properties”, Lobachevskii J. Math., 39:5 (2018), 673–681  crossref  mathscinet  isi  scopus  scopus
    50. Prykarpatskyy Ya.A., Samoilenko A.M., “Classical M. a. Buhl Problem, Its Pfeiffer–Sato Solutions, and the Classical Lagrange–dAlembert Principle For the Integrable Heavenly-Type Nonlinear Equations”, Ukr. Math. J., 69:12 (2018), 1924–1967  crossref  mathscinet  isi  scopus  scopus
    51. Lelito A. Morozov O.I., “Three-Component Nonlocal Conservation Laws For Lax-Integrable 3D Partial Differential Equations”, J. Geom. Phys., 131 (2018), 89–100  crossref  mathscinet  zmath  isi  scopus  scopus
    52. H. Baran, I. S. Krasil'shchik, O. I. Morozov, P. Vojčák, “Nonlocal symmetries of integrable linearly degenerate equations: A comparative study”, Theoret. and Math. Phys., 196:2 (2018), 1089–1110  mathnet  crossref  crossref  adsnasa  isi  elib
    53. Prytula M.M., Hentosh O.E., Prykarpatskyy Ya.A., “Differential-Geometric Structure and the Lax-Sato Integrability of a Class of Dispersionless Heavenly-Type Equations”, Ukr. Math. J., 70:2 (2018), 334–339  crossref  mathscinet  isi  scopus
    54. Morozov O.I., “Lax Representations With Non-Removable Parameters and Integrable Hierarchies of Pdes Via Exotic Cohomology of Symmetry Algebras”, J. Geom. Phys., 143 (2019), 150–163  crossref  isi
    55. Marvan M. Pavlov M.V., “Integrable Dispersive Chains and Their Multi-Phase Solutions”, Lett. Math. Phys., 109:5 (2019), 1219–1245  crossref  isi
    56. Oksana Ye. Hentosh, Yarema A. Prikarpatsky, Denis Blackmore, Anatolij K. Prikarpatski, “Dispersionless Multi-Dimensional Integrable Systems and Related Conformal Structure Generating Equations of Mathematical Physics”, SIGMA, 15 (2019), 079, 20 pp.  mathnet  crossref
    57. O. I. Morozov, “Svoistva integriruemosti chetyrekhmernogo uravneniya universalnoi ierarkhii”, Materialy mezhdunarodnoi konferentsii “Geometricheskie metody v teorii upravleniya i matematicheskoi fizike”, posvyaschennoi 70-letiyu S.L. Atanasyana, 70-letiyu I.S. Krasilschika, 70-letiyu A.V. Samokhina, 80-letiyu V.T. Fomenko. Ryazanskii gosudarstvennyi universitet im. S.A. Esenina, Ryazan, 25–28 sentyabrya 2018 g. Chast 2, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 169, VINITI RAN, M., 2019, 48–55  mathnet  crossref
  •    Theoretical and Mathematical Physics
    Number of views:
    This page:422
    Full text:166
    First page:3

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020